# SDR SWIA201439609

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 28,311 hours, 22,977 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A267
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT 18A ON APPROACH.  RAN QRH AND THEN LANDED.  R & R THE FLAP SKEW DETECTION UNIT IAW AMM. OPS CHECKED GOOD AT THIS TIME.
